# SDR 04FDEA02214

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN FORWARD OF NR 4 SPOILER OUTBOARD HINGE FOUND CORRODED.  BLENDED OUT CORROSION IAW SRM 51-21-01, VOLUME II AND FOUND OUT   OF LIMIT AS IAW SRM 57-10-00, FIGURE 32, VOLUME I. ORIGINAL THICKNESS=0.180, MATERIAL REMOVED=0.020 AND REMAINING MATERIAL=0.160 AT LT UPPER SKIN FORWARD OF NR 4 SPOILER OUTBOARD HINGE. REFER TO FEDEX EA NR 1-5720-80314, TITLE: WINGS - UPPER PLATING - LT AFT PLANK - XORS 738 CORROSION REPAIR.
